# SDR REXA2018091000812

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,713 hours, 15,843 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CHANGING O2 UNIT ON PREVIOUS WRITE UP, AIRCRAFT SHOWED APPROX 174. DURING FLIGHT NOTICED O2 AT 1040 AND DROPS APPROX 10 PSI EVERY COUPLE MIN. OXY LOW PRESS CAUTION ON FAIL AT GATE 880PSI. FOUND FO'S BOX  AND MASK LOOSE REINSTALLED FO'S BOX AND MASK REF MM 35-11-12. SERVICED CREW O2 REF AMM 12-16-35 TO 1625 PSI A/C OK FOR SERVICE.
